# SDR ASAA2015081912953

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,316 hours, 8,855 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 SHOWS ECONOMIC FAULT.  NR 77-20871 EGT SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  ON DEFERRAL.
